# SDR DXTA200400289

- Difficulty date: April 1, 2004
- Submitted: April 8, 2004
- Operation: Air carrier
- Aircraft: N924QS
- Make and model: Cessna 750
- Aircraft serial: 7500124
- Aircraft time: 3,294 hours, 2,038 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 700549901
- Part serial: 000113681
- Condition: Failed
- Location: Nr 1 Fms
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT FL430, NR 1 FMS WENT BLANK WITH RED FMS NR 1 DISPLAYED ON CAPTAIN’S MFD. ABOUT 30 MINUTES LATER A FAINT ODOR OF BURNED INSULATION NOTICED, ODOR STAYED CONSTANT FOR THE REST OF THE FLIGHT. REMOVED AND REPLACED NR 1 FMS CDU, OP-CHECK GOOD PER CESSNA 750 MM CHAPTER 34-60-01.
